# SDR 9619429970

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- Engine: Pwa JT8D9
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Differental Sw
- Part number: 1163P0041
- Condition: Failed
- Location: Rt Engine
- Part time: 4,166 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

WHILE APPLYING POWER FOR TAKEOFF, THE RIGHT ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL FILTER AND OIL FILTER DIFFERENTIAL SWITCH.  LEAK AND OPERATIONAL CHECK OK.
